# SDR VNAA2013101700007

- Difficulty date: October 17, 2013
- Submitted: October 23, 2013
- Operation: Air carrier
- Aircraft: N247JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7922
- Aircraft time: 23,492 hours, 23,501 cycles
- Engine: Ge CF343B1
- Engine time: 22,069 hours, 22,473 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pdu
- Part number: 1267588
- Part serial: 3381
- Condition: Failed
- Location: Thrust Reverser
- Part time: 22,158 hours, 22,386 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LT THRUST REVERSER UNLOCK CAUTION MESSAGE IN DESCENT OUT OF FL200. CREW DECLARED EMERGENCY AND LANDED WITHOUT FURTHER INCIDENT.  MX TROUBLESHOT, R & R LT THRUST REVERSER PDU AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
